TU Darmstadt / ULB / TUbiblio

Pointwise upper bounds for the solution of the Stokes equation on L-sigma(infinity)(Omega) and applications

Bolkart, Martin and Hieber, Matthias (2015):
Pointwise upper bounds for the solution of the Stokes equation on L-sigma(infinity)(Omega) and applications.
268, In: Journal of Functional Analysis, (7), pp. 1678-1710, ISSN 0022-1236, [Article]

Item Type: Article
Erschienen: 2015
Creators: Bolkart, Martin and Hieber, Matthias
Title: Pointwise upper bounds for the solution of the Stokes equation on L-sigma(infinity)(Omega) and applications
Language: English
Journal or Publication Title: Journal of Functional Analysis
Volume: 268
Number: 7
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 30 Apr 2015 10:33
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item